Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A problem of Martin concerning strongly convex metrics on $ E\sp{3}$


Authors: E. D. Tymchatyn and B. O. Friberg
Journal: Proc. Amer. Math. Soc. 43 (1974), 461-464
MSC: Primary 55A25
DOI: https://doi.org/10.1090/S0002-9939-1974-0336735-3
MathSciNet review: 0336735
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ d$ is a strongly convex metric on $ {E^3}$ and $ C$ is a simple closed curve in $ {E^3}$ such that $ C$ is the union of three line segments then $ C$ is unknotted.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55A25

Retrieve articles in all journals with MSC: 55A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0336735-3
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society